# SDR AALA20161221016

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 19,746 hours, 7,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT IDENTIFIER FORWARD RIGHT GALLEY IS INOPERATIVE.  SECURED ELECTRICAL CONNECTORS IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
